# SDR SCNA20201124329

- Difficulty date: November 7, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING QC WALK FOUND LEFT HORIZ STAB LEADING EDGE TO HAVE DENT AT LEADING EDGE STA 151.75.  MEASURED DENT OF LEFT HORIZ LEADING EDGE AT STA 151.75 A=1.00 Y=.125 A/Y 6.7 DENT FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGE AND INSTALLED REPIAR DOUBLER, IAW B737-800 SRM 55-10-01-2R-1 FIG 202 SHT 3.
